# SDR DHL9870907C

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, WING UPPER STRINGER NR 9 CRACKED AT RIB ATTACH  HOLE WS 656.5.  STOP DRILLED CRACK, HFEC, INSTALLED HOLE REPAIR PER S/B 57A159.  N/R 1887.
